# SDR 08FDEA04275

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Beam
- Part number: 6516216117
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 7 SPOILER FALSE SPAR LWR PANEL HAS LOOSE FASTENERS. EVALUATED AND FOUND SUPPORT BEAM CRACKED AT WS 251.  REPAIRED IAW DRAWING SR27-57-038 REV C.
